# SDR UIEA2021061101325

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 41,494 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE-STRUT AFT FAIRING SHOWS SEVERAL FASTENERS MISSING.  LOCATED AND INSTALLED NEW FASTENERS AT NR 1 ENG STRUT AFT FAIRING PER AMM 20-11-00-910-802.
